Journal of the Mathematical Society of Japan

Weighted $L^p$-boundedness of convolution type integral operators associated with bilinear estimates in the Sobolev spaces

Kazumasa FUJIWARA and Tohru OZAWA

Full-text: Open access


We study the boundedness of integral operators of convolution type in the Lebesgue spaces with weights. As a byproduct, we give a simple proof of the fact that the standard Sobolev space $H^s(\mathbb{R}^n)$ forms an algebra for $s$ > $n/2$. Moreover, an optimality criterion is presented in the framework of weighted $L^p$-boundedness.

Article information

J. Math. Soc. Japan, Volume 68, Number 1 (2016), 169-191.

First available in Project Euclid: 25 January 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 42B

pointwise multiplication Sobolev spaces


FUJIWARA, Kazumasa; OZAWA, Tohru. Weighted $L^p$-boundedness of convolution type integral operators associated with bilinear estimates in the Sobolev spaces. J. Math. Soc. Japan 68 (2016), no. 1, 169--191. doi:10.2969/jmsj/06810169.

Export citation


  • H. Ando, T. Horiuchi and E. Nakai, Construction of slowly increasing functions, Sci. Math. Japonicae Online, e-2012 (2012), 207–221.
  • H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Springer, 2011.
  • F. M. Christ and M. I. Weinstein, Dispersion of small amplitude solutions of the generalized Korteweg-de Vries equation, J. Funct. Anal., 100 (1991), 87–109.
  • P. D'Ancona, D. Foschi and S. Selberg, Atlas of products for wave-Sobolev space on $\mathbb{R}^{1+3}$, Trans. Amer. Math. Soc., 364 (2012), 31–63.
  • J. Fan and T. Ozawa, Regularity criterion for weak solutions to the Navier-Stokes equations in terms of the gradient of the pressure, J. Inequal. Appl., 2008, Art. ID 412678, 6pp.
  • A. E. Gatto, Product rule and chain rule estimates for fractional derivatives on spaces that satisfy the doubling condition, J. Funct. Anal., 188 (2002), 27–37.
  • J. Ginibre, T. Ozawa and G. Velo, On the existence of the wave operators for a class of nonlinear Schrödinger equations, Ann. Inst. H. Pincaré Pys. Théor., 60 (1994), 211–239.
  • T. Kato, On nonlinear Schrödinger equations, II. $H^s$ solutions and unconditional well-posedness, J. Anal. Math., 67 (1995), 281–306.
  • T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891–907.
  • S. Klainerman and S. Selberg, Bilinear estimates and applications to nonlinear wave equations, Comm. Contemp. Math., 4 (2002), 223–295.
  • H. Kozono and Y. Taniuchi, Bilinear estimates in BMO and the Navier-Stokes equations, Math. Z., 235 (2000), 173–194.
  • F. Linares and G. Ponce, Introduction to Nonlinear Dispersive Equations, Springer, 2009.
  • S. Machihara, K. Nakanishi and K. Tsugawa, Well-posedness for nonlinear Dirac equations in one dimension, Kyoto J. Math., 50 (2010), 403–451.
  • T. Runst and W. Sickel, Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations, Walter de Gruyter, 1996.
  • J.-C. Saut and R. Temam, Remarks on the Korteweg-de-Vries equation, Israel J. Math., 2014 (1976), 78–87.
  • W. Sickel and H. Triebel, Hölder inequalities and sharp embeddings in function spaces of $B_{pq}^s$ and $F_{pq}^s$ type, Z. Anal. Anwendungen, 14 (1995), 105–140.
  • T. Tao, Multilinear weighted convolutions of $L^2$ functions, and applications to nonlinear dispersive equations, Amer. J. Math., 123 (2001), 839–908.
  • T. Tao, Nonlinear Dispersive Equations, Local and Global Analysis, Amer. Math. Soc., 2006.